Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 229, NWS Albuquerque, NM

June 26, 2017San Miguel County, Santa Fe County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 26, 2017, 3:28 PM MDT for San Miguel County, Santa Fe County, New Mexico. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2017, 3:28 PM MDT (21:28 UTC)
Expired
Jun 26, 2017, 4:11 PM MDT
In force
43 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties San Miguel County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 107 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 3:30 PM MDTHAIL 1.752 Ssw Pecos, NM
Jun 26, 3:30 PM MDTHAIL 1.75Pecos, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-359 J/kg
Mixed-layer LCL
1458 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

769 
WUUS55 KABQ 262128
SVRABQ
NMC047-049-262230-
/O.NEW.KABQ.SV.W.0229.170626T2128Z-170626T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
328 PM MDT MON JUN 26 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  West central San Miguel County in northeastern New Mexico...
  East central Santa Fe County in north central New Mexico...

* Until 430 PM MDT.

* At 328 PM MDT, a severe thunderstorm was located near Pecos, or 16
  miles southeast of Santa Fe, moving south at 15 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts. 

  SOURCE...Trained weather spotters. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Eldorado At Santa Fe, Pecos, Canada De Los Alamos, Upper Colonias,
  Lamy, Glorieta and Rowe.

This includes the following highways...
 Interstate 25 between Mile Markers 290 and 314.
 Highway 285 between Mile Markers 279 and 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3565 10583 3570 10570 3563 10558 3531 10560
      3543 10597
TIME...MOT...LOC 2128Z 008DEG 14KT 3554 10572 

HAIL...1.75IN
WIND...70MPH
 
$$

Guyer
3 follow-up statements
223 
WWUS55 KABQ 262145
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
345 PM MDT MON JUN 26 2017

NMC047-049-262230-
/O.CON.KABQ.SV.W.0229.000000T0000Z-170626T2230Z/
San Miguel-Santa Fe-
345 PM MDT MON JUN 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR WEST CENTRAL SAN MIGUEL AND EAST CENTRAL SANTA FE COUNTIES...

At 344 PM MDT, a severe thunderstorm was located near Glorieta, or 14
miles southeast of Santa Fe, moving southwest at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Eldorado At Santa Fe, Pecos, Rowe, Lamy, Glorieta and Canada De Los
Alamos.

This includes the following highways...
 Interstate 25 between Mile Markers 291 and 313.
 Highway 285 between Mile Markers 279 and 288.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3564 10580 3565 10571 3559 10561 3532 10561
      3543 10597
TIME...MOT...LOC 2144Z 026DEG 15KT 3552 10577 

HAIL...1.00IN
WIND...60MPH
 
$$

Guyer
916 
WWUS55 KABQ 262157
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
357 PM MDT MON JUN 26 2017

NMC047-049-262230-
/O.CON.KABQ.SV.W.0229.000000T0000Z-170626T2230Z/
San Miguel-Santa Fe-
357 PM MDT MON JUN 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR WEST CENTRAL SAN MIGUEL AND EAST CENTRAL SANTA FE COUNTIES...

At 357 PM MDT, a severe thunderstorm was located near Lamy, or 19
miles southeast of Santa Fe, moving south at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of west
central San Miguel and east central Santa Fe Counties.

This includes the following highways...
 Interstate 25 between Mile Markers 306 and 307.
 Highway 285 between Mile Markers 280 and 282.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3555 10580 3552 10568 3534 10566 3542 10592
TIME...MOT...LOC 2157Z 004DEG 18KT 3543 10577 

HAIL...1.25IN
WIND...60MPH
 
$$

Guyer
951 
WWUS55 KABQ 262211
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
411 PM MDT MON JUN 26 2017

NMC047-049-262221-
/O.CAN.KABQ.SV.W.0229.000000T0000Z-170626T2230Z/
San Miguel-Santa Fe-
411 PM MDT MON JUN 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SAN MIGUEL AND
EAST CENTRAL SANTA FE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3555 10580 3552 10568 3534 10566 3542 10592
TIME...MOT...LOC 2210Z 008DEG 14KT 3537 10578 

$$

Guyer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:10 PM MDT, 18 minutes earlier.

Area forecast discussion, Jun 26, 3:10 PM MDT, 18 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
310 PM MDT Mon Jun 26 2017

.SYNOPSIS...
Another round of showers and thunderstorms which developed over the
higher terrain early this afternoon will drift into the valleys and
plains by this evening. A few of the storms may be strong to severe
with large hail, damaging winds and locally heavy rainfall. The
activity should taper off by midnight. A pattern change is expected
Tuesday through Thursday as drier westerly winds push into the state
and shut down thunderstorm activity by Wednesday. Afternoon breezes
will return Wednesday and Thursday. Temperatures will be near to
somewhat above average. A backdoor front will bring cooler
temperatures along with chances for thunderstorms mainly to eastern
New Mexico Friday and Saturday.

&&

.DISCUSSION...
Another round of storms developed over the higher terrain and was
drifting ever so slowly mainly to the south, more or less. A few
cells were strong and briefly severe so far, but definitely less
active than on Sunday. Short term models indicate the activity will
most impact the east slopes/highlands of the central mt chain later
this afternoon and evening before mostly ending by midnight.

Abruptly drier weather is expected Tuesday as drier westerly winds
make inroads into the west and central. Wednesday and Thursday will
be dry with some westerly afternoon breezes. A few century mark
highs may return to the east central/southeast plains but
temperatures will be within a few degrees of normal.

Another cool front will dip into the northeast Thursday night/Friday
with another surge Friday night. Moisture looks to waffle back and
forth over the east through the weekend and early next week, leading
to potential for thunderstorms. The west looks to stay mostly dry
with the GFS/ECMWF suggesting a trend towards a monsoon pattern
developing later next week.

&&

.FIRE WEATHER...
Scattered to isolated showers and thunderstorms should hug the high
terrain this afternoon and evening, because their steering flow will
be more southerly than yesterday.

Drier air will filter into the area tonight, and especially Tuesday
and Wednesday, as the low level flow gradually veers out of the west
in response to a series of upper level troughs crossing the northern
and central Rockies.  There will be a significant downtick in
thunderstorm coverage on Tuesday, when mainly isolated storms will
favor the southwest mountains, central mountain chain and adjacent
east slopes. Dry weather is expected Wednesday through Thursday. The
troughs passing north of NM will strengthen the flow aloft and work
with a stout surface trough in the lee of the Sangre de Cristo Range
to make surface winds breezy across the east, north and west
Tuesday, Wednesday, and to a lesser extent Thursday. Humidities will
bottom out in the single digits across much of the west Tuesday,
then across most of the fire weather forecast area on Wednesday and
Thursday. Poor humidity recoveries are also expected. Some locally
critical fire weather conditions are forecast west of the
continental divide on Tuesday, and east of the central mountains
Wednesday. Haines indices will reflect the drier conditions with
widespread 6's across central and western areas Tuesday, then
areawide Wednesday and Thursday.

The dry conditions will persist until a moist back door cold front
brings some humidity improvement along and east of the central
mountain chain Friday.  There will be a chance for showers and
thunderstorms in and east of the Sangre de Cristos Friday and
Saturday. However, very low humidities and Haines of 6 will persist
farther west as a slow moving upper level trough digs into the Great
Basin.

&&

.AVIATION...
18Z TAF CYCLE
The stream of low level moisture flowing into the area from the
southeast is decreasing, and drier air has begun to filter into the
area from the south and west. There will be a resultant downtick in
thunderstorm coverage this afternoon into tonight with mainly
scattered cells traveling south and south southeastward off the
mountains. Models vary on how much of this activity will reach plains
locations like TCC and ROW. A ridge axis over the Four Corners
suggests less of a southeastward component to storm motion enabling
storms to stay closer to the elevated terrain. By tonight, drier air
over the region, and south and southwest winds across the eastern
plains, will result in less low cloud cover with areas from the
Caprock southward favored for mainly MVFR conditions. The low clouds
could impact ROW early Tuesday morning.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  63  95  51  94 /   5   0   0   0
Dulce...........................  48  88  42  87 /  20   5   0   0
Cuba............................  52  88  49  88 /  30  10   0   0
Gallup..........................  55  92  44  90 /  10   0   0   0
El Morro........................  51  87  42  86 /  20   0   0   0
Grants..........................  56  90  46  89 /  20   0   0   0
Quemado.........................  56  88  49  88 /  20   5   0   0
Glenwood........................  64  97  57  96 /  30   5   5   0
Chama...........................  46  81  42  81 /  30   5   0   0
Los Alamos......................  55  86  53  87 /  40  20   5   0
Pecos...........................  53  85  54  87 /  50  20  10   0
Cerro/Questa....................  49  79  46  82 /  40  20   5   0
Red River.......................  44  74  36  76 /  50  20   5   0
Angel Fire......................  45  77  37  79 /  50  20  10   0
Taos............................  49  85  44  87 /  40  10   5   0
Mora............................  49  81  50  85 /  50  30  10   0
Espanola........................  62  92  49  94 /  30  10   5   0
Santa Fe........................  57  86  50  88 /  40  20   5   0
Santa Fe Airport................  57  90  53  92 /  30  10   5   0
Albuquerque Foothills...........  61  91  59  94 /  30   5   5   0
Albuquerque Heights.............  64  93  64  96 /  30   5   5   0
Albuquerque Valley..............  64  95  56  97 /  30   5   5   0
Albuquerque West Mesa...........  63  94  57  96 /  30   5   5   0
Los Lunas.......................  60  95  60  98 /  30   5   5   0
Rio Rancho......................  62  93  61  95 /  30   5   5   0
Socorro.........................  63  93  64  98 /  30  20  10   0
Sandia Park/Cedar Crest.........  55  86  56  88 /  40  10   5   0
Tijeras.........................  58  89  56  91 /  40  10   5   0
Moriarty/Estancia...............  53  89  54  91 /  40  20  10   0
Clines Corners..................  52  85  56  88 /  50  20  10   0
Gran Quivira....................  56  86  59  90 /  50  20  10   0
Carrizozo.......................  59  87  63  92 /  50  20  10   0
Ruidoso.........................  54  80  60  85 /  50  20  10   0
Capulin.........................  52  82  57  88 /  40  20  10   0
Raton...........................  52  87  53  92 /  30  20  10   0
Springer........................  51  87  54  92 /  30  20  10   0
Las Vegas.......................  49  84  55  89 /  40  20  10   0
Clayton.........................  55  87  62  94 /  30  10  10   0
Roy.............................  51  84  59  92 /  30  10  10   0
Conchas.........................  59  92  62  99 /  30  10  10   0
Santa Rosa......................  57  92  63  97 /  40  20  10   0
Tucumcari.......................  60  94  66 100 /  30  10  10   0
Clovis..........................  58  89  64  95 /  30  10  10   0
Portales........................  59  90  65  96 /  30  10  10   0
Fort Sumner.....................  61  91  65  98 /  30  10  10   0
Roswell.........................  64  95  67 103 /  30  10  10   0
Picacho.........................  59  87  64  95 /  40  20  10   0
Elk.............................  55  83  63  90 /  50  30  10   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 26, 3:57 AM MDT, 11 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
357 AM MDT Mon Jun 26 2017

NMZ501>540-271130-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
357 AM MDT Mon Jun 26 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Strong to severe storms will be possible again today, generally from
the central mountain chain eastward. Heavy downpours, damaging
downburst winds, and hail will again be the primary threats. Storm
motions will generally be toward the southeast at 10 to 15 mph.
Thunderstorm coverage will trend downward on Tuesday with
significantly drier conditions for mid-week.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time. However...weather can
change very rapidly. Always use the latest forecasts...watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail, damaging winds and flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

33

In the hours before

Local storm report, Jun 26, 9:32 AM MDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
932 AM MDT MON JUN 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 S ALAMO               34.42N 107.51W
06/25/2017  M1.00 INCH       SOCORRO            NM   TRAINED SPOTTER

0318 PM     HAIL             SAPELLO                 35.77N 105.25W
06/25/2017  M1.75 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

0324 PM     HAIL             1 NW LOS ALAMOS         35.90N 106.33W
06/25/2017  M0.88 INCH       LOS ALAMOS         NM   TRAINED SPOTTER

0330 PM     HAIL             LOS ALAMOS              35.89N 106.31W
06/25/2017  M1.25 INCH       LOS ALAMOS         NM   AMATEUR RADIO

0335 PM     HAIL             1 WNW LOS ALAMOS        35.89N 106.32W
06/25/2017  M1.00 INCH       LOS ALAMOS         NM   TRAINED SPOTTER

0335 PM     HAIL             LOS ALAMOS              35.89N 106.31W
06/25/2017  M0.88 INCH       LOS ALAMOS         NM   TRAINED SPOTTER

0338 PM     HAIL             TINNIE                  33.37N 105.23W
06/25/2017  M1.00 INCH       LINCOLN            NM   TRAINED SPOTTER

0405 PM     HAIL             SPRINGER                36.36N 104.59W
06/25/2017  M1.75 INCH       COLFAX             NM   CO-OP OBSERVER

            THREE INCH DIAMETER TREE LIMBS DOWN.

0426 PM     HAIL             LAS VEGAS               35.60N 105.22W
06/25/2017  M1.75 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

0440 PM     HAIL             16 E CLINES CORNERS     35.00N 105.38W
06/25/2017  E1.75 INCH       TORRANCE           NM   TRAINED SPOTTER

            GOLF BALL SIZE HAIL FROM 440 PM TO PRESENT TIME.

0530 PM     HAIL             14 E CLINES CORNERS     35.00N 105.42W
06/25/2017  E0.88 INCH       TORRANCE           NM   NWS EMPLOYEE

            HAIL ACCUMULATIONS OF SEVERAL INCHES ALONG INTERSTATE
            40 NEAR MILE MARKER 231 CAUSING SUBSTANTIAL TRAFFIC
            SLOWDOWN.

&&

EVENT NUMBER ABQ1702043 ABQ1702044 ABQ1702049 ABQ1702046 ABQ1702047
ABQ1702048 ABQ1702045 ABQ1702052 ABQ1702050 ABQ1702051 ABQ1702053

RJH
Special weather statement, Jun 26, 2:03 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
203 PM MDT MON JUN 26 2017

NMZ513-515-262015-
East Slopes Sangre de Cristo Mountains-Northern Sangre de Cristos
above 9500 feet/Red River-
203 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLFAX COUNTY UNTIL
215 PM MDT...

At 203 PM MDT, Doppler radar was tracking a strong thunderstorm over
Eagle Nest Lake State Park, or 17 miles east of Taos. This storm was
nearly stationary.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Angel Fire, Eagle Nest, Vietnam Veterans Memorial State Park and
Eagle Nest Lake State Park.

&&

LAT...LON 3653 10520 3639 10523 3642 10534 3645 10534
      3643 10535 3643 10536 3644 10537 3656 10533
TIME...MOT...LOC 2003Z 008DEG 4KT 3648 10528

Guyer
Special weather statement, Jun 26, 2:35 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
235 PM MDT MON JUN 26 2017

NMZ512-262045-
West Slopes Sangre de Cristo Mountains-
235 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL AND EAST
CENTRAL SANTA FE COUNTIES UNTIL 245 PM MDT...

At 234 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pecos, or 14 miles east of Santa Fe, moving southwest at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Pecos and Glorieta.

This includes Interstate 25 between Mile Markers 298 and 306.

&&

LAT...LON 3573 10565 3571 10565 3570 10567 3569 10566
      3572 10563 3571 10561 3570 10562 3569 10560
      3562 10555 3550 10566 3564 10588 3574 10574
TIME...MOT...LOC 2034Z 034DEG 9KT 3563 10570

Guyer
Special weather statement, Jun 26, 2:59 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
259 PM MDT MON JUN 26 2017

NMZ515-262130-
East Slopes Sangre de Cristo Mountains-
259 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLFAX COUNTY UNTIL
330 PM MDT...

At 259 PM MDT, Doppler radar was tracking a strong thunderstorm over
Vietnam Veterans Memorial State Park, or 15 miles east of Taos. This
storm was nearly stationary.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Angel Fire and Vietnam Veterans Memorial State Park.

&&

LAT...LON 3642 10519 3633 10525 3638 10533 3641 10533
      3642 10534 3644 10534 3645 10535 3648 10531
      3650 10531
TIME...MOT...LOC 2059Z 351DEG 2KT 3642 10530

Guyer
Special weather statement, Jun 26, 3:23 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
323 PM MDT MON JUN 26 2017

NMZ512-515-262200-
West Slopes Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
323 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TAOS AND
NORTHWESTERN MORA COUNTIES UNTIL 400 PM MDT...

At 323 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chacon, or 10 miles north of Mora, moving south at 5 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Chacon and Holman.

&&

LAT...LON 3620 10527 3602 10527 3605 10545 3607 10544
      3608 10547 3620 10546
TIME...MOT...LOC 2123Z 351DEG 5KT 3612 10536

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:00 PM MDTTornado WarningABQMora19 min
Jun 25, 6:08 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel28 min
Jun 25, 6:17 PM MDTSevere Thunderstorm WarningABQMora, San Miguel43 min
Jun 25, 6:19 PM MDTSpecial Weather StatementABQLincoln26 min
Jun 25, 6:26 PM MDTSevere Thunderstorm WarningABQMora, San Miguel49 min
Jun 25, 6:28 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance32 min
Jun 25, 6:35 PM MDTSpecial Weather StatementABQLincoln25 min
Jun 25, 6:37 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Socorro, Torrance113 min
Jun 25, 6:49 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel116 min
Jun 25, 6:53 PM MDTSpecial Weather StatementABQDe Baca37 min
Jun 25, 6:54 PM MDTSevere Thunderstorm WarningABQMora, San Miguel51 min
Jun 25, 7:13 PM MDTSevere Thunderstorm WarningABQMora, San Miguel34 min
Jun 25, 7:26 PM MDTAreal Flood AdvisoryABQDe Baca2 hr
Jun 25, 7:38 PM MDTSpecial Weather StatementABQUnion52 min
Jun 25, 7:38 PM MDTSevere Thunderstorm WarningABQDe Baca, Roosevelt11 min
Jun 25, 7:41 PM MDTSpecial Weather StatementABQHarding49 min
Jun 25, 7:52 PM MDTAreal Flood AdvisoryABQUnion113 min
Jun 25, 7:59 PM MDTSpecial Weather StatementABQRoosevelt46 min
Jun 25, 8:35 PM MDTSpecial Weather StatementABQQuay40 min
Jun 25, 8:47 PM MDTSpecial Weather StatementABQRoosevelt43 min
Jun 25, 8:48 PM MDTSpecial Weather StatementABQCurry42 min
Jun 25, 9:32 PM MDTSpecial Weather StatementABQ43 min
Jun 26, 1:50 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe17 min
Jun 26, 2:03 PM MDTSpecial Weather StatementABQTaos12 min
Jun 26, 2:35 PM MDTSpecial Weather StatementABQSanta Fe10 min
Jun 26, 2:43 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe47 min
Jun 26, 2:59 PM MDTSpecial Weather StatementABQTaos31 min
Jun 26, 3:23 PM MDTSpecial Weather StatementABQMora37 min
Jun 26, 3:29 PM MDTSpecial Weather StatementABQCibola31 min
Jun 26, 4:03 PM MDTSpecial Weather StatementABQSanta Fe12 min
Jun 26, 4:20 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance40 min
Jun 26, 4:21 PM MDTSpecial Weather StatementABQLos Alamos24 min
Jun 26, 4:35 PM MDTSpecial Weather StatementABQSocorro25 min
Jun 26, 4:42 PM MDTSpecial Weather StatementABQLos Alamos33 min
Jun 26, 4:56 PM MDTSpecial Weather StatementABQBernalillo19 min
Jun 26, 5:11 PM MDTSpecial Weather StatementABQTorrance34 min
Jun 26, 5:16 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance36 min
Jun 26, 5:29 PM MDTAreal Flood AdvisoryABQSanta Fe, Torrance2 hr
Jun 26, 5:30 PM MDTSevere Thunderstorm WarningABQTorrance60 min
Jun 26, 5:55 PM MDTSpecial Weather StatementABQSandoval35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.